# SDR W8PA970182

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38042861
- Condition: Burned
- Location: Tail Section
- Stage of operation: AP
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING ILLUMINATED WHEN CREW STARTED THE APU ON APPROACH.  CREW DISCHARGED FIRE EXTINGUISHER.  MAINTENANCE VERIFIED THERE WAS A FIRE AROUND THE EGT THERMOCOUPLE AREA.  (M)
